Jump to content
Important Survey - Please Participate ×

Anyone else feel ‘dead inside’ from taking Diazepam?


[Ne...]

Recommended Posts

Guys ~ this diazepam is horrible. As the subject lines states, I feel dead inside. Life holds no joy, no interest in doing anything ~ even if I felt well enough to do it. I just sit inside the house all day staring outside. I do what I need to do; brush teeth, shower, get dressed ~ but can hardly wait for the day to be over so I can go to bed. I was never like this before. I was always going and doing something. I don’t know if I need to be on an antidepressant or a mood stabilizer ~ but then I read the horror stories about those as well. Is it just me????
Link to comment
Share on other sites

I was never on K.  Only Valium.  But yes, I felt dead inside.  Fortunately for me that was one of the first symptoms that left after I had tapered a while.  I was around 8 mg.  I'm down to .19 mg with mainly physical symptoms at this point.
Link to comment
Share on other sites

Guys ~ this diazepam is horrible. As the subject lines states, I feel dead inside. Life holds no joy, no interest in doing anything ~ even if I felt well enough to do it. I just sit inside the house all day staring outside. I do what I need to do; brush teeth, shower, get dressed ~ but can hardly wait for the day to be over so I can go to bed. I was never like this before. I was always going and doing something. I don’t know if I need to be on an antidepressant or a mood stabilizer ~ but then I read the horror stories about those as well. Is it just me????

 

No! I feel dead inside too! Felt it for years. Always when I'm out I just want to go back home and sit there staring at the walls. Or my computer looking on tv-shows. I feel so much like a zombie and have a really big problems to enjoy anything. I lost interest in all my hobbies and I used to love writing and have dream to be an author and know I can hardly write. Diazepam is so horrible! Both we don't seem to be alone in this :)

Link to comment
Share on other sites

I was never on K.  Only Valium.  But yes, I felt dead inside.  Fortunately for me that was one of the first symptoms that left after I had tapered a while.  I was around 8 mg.  I'm down to .19 mg with mainly physical symptoms at this point.

 

Goforit ~ I’m currently at 9.5 V and am not feeling any better since crossing over from K. I had a window in March that lasted 10-12 days where I felt completely normal. I thought God had answered my prayers and I was healing!! It didn’t last and only got worse. I told my provider a cpl days ago I wanted to start tapering. Do you mind if I ask which method you used to taper? I know I’m going to have to go slowly because of the way my body metabolizes V (slowly). I’m just curious which method worked best for you.

 

So happy for you that you’ve gotten to where you are and I hope your physical symptoms will end soon!

Link to comment
Share on other sites

×
×
  • Create New...